MathSciNet Relay Station
MathSciNet bibliographic data
MR1036646 65L20
Liu, M. Z.; Spijker, M. N. The stability of the $\theta$-methods in the numerical solution of delay differential equations. IMA J. Numer. Anal. 10 (1990), no. 1, 31–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement